zbMATH — the first resource for mathematics

On robust stability of neutral systems. (English) Zbl 1265.93207
Summary: This paper focuses on the problem of uniform asymptotic stability of a class of linear neutral systems including some constant delays and time-varying cone-bounded nonlinearities. Sufficient stability conditions are derived by taking into account the weighting factors describing the nonlinearities. The proposed results are applied to the stability analysis of a class of lossless transmission line models.

93D20 Asymptotic stability in control theory
93C05 Linear systems in control theory
Full Text: Link EuDML
[1] Abolinia V. E., Myshkis A. D.: Mixed problem for an almost linear hyperbolic system in the plane (in Russian). Mat. Sb. 12 (1960), 423-442
[2] Boyd S., Ghaoui L. El, Feron, E., Balakrishnan V.: Linear matrix inequalities in system and control theory. SIAM Stud. Appl. Math. 15 (1994) · Zbl 0816.93004
[3] Brayton R. K.: Nonlinear oscillations in a distributed network. Quart. Appl. Math. 24 (1976), 289-301 · Zbl 0166.35102
[4] Brayton R. K., Miranker W. L.: Oscillations in a distributed network. Arch. Rational Mech. Anal. 17 (1964), 358-376 · Zbl 0173.36901 · doi:10.1007/BF00250472
[5] Chen J.: On computing the maximal delay intervals for stability of linear delay systems. IEEE Trans. Automat. Control 40 (1995), 1087-1093 · Zbl 0840.93074 · doi:10.1109/9.388690
[6] Cooke K. L., Krumme D. W.: Differential-difference equations and nonlinear partial-boundary value problems for linear hyperbolic partial differential equations. J. Math. Anal. Appl. 24 (1968), 372-387 · Zbl 0186.16902 · doi:10.1016/0022-247X(68)90038-3
[7] Ghaoui L. El, Niculescu S.-I.: Robust decision problems in engineering: An LMI approach. Advances in Linear Matrix Inequality Method in Control, SIAM, Philadelphia, 1999 · Zbl 0943.93024
[8] Els’golts’ L. E., Norkin S. B.: Introduction to the Theory and Application of Differential Equations with Deviating Arguments (Math. Sci. Engrg. 105). Academic Press, New York 1973
[9] Halanay A., Răsvan, Vl.: Stability radii for some propagation models. IMA J. Math. Control Inform. 14 (1997) 95-107 · Zbl 0873.93067 · doi:10.1093/imamci/14.1.95
[10] Hale J. K., Lunel S. M. Verduyn: Introduction to Functional Differential Equations (Appl. Math. Sci. 99). Springer-Verlag, New York 1993 · Zbl 0787.34002
[11] Hale J. K., Infante E. F., Tseng F. S. P.: Stability in linear delay equations. J. Math. Anal. Appl. 105 (1985), 533-555 · Zbl 0569.34061 · doi:10.1016/0022-247X(85)90068-X
[12] Kolmanovskii V. B., Myshkis A.: Applied Theory of Functional Differential Equations. Kluwer, Dordrecht 1992 · Zbl 0917.34001
[13] Lakshmikantam V., Leela S.: Differential and integral inequalities. Volume II. Academic Press, New York 1969
[14] Malek-Zavarei M., Jamshidi M.: Time Delay Systems: Analysis, Optimization and Applications (Systems and Control Series 9). North-Holland, Amsterdam 1987 · Zbl 0658.93001
[15] Niculescu S.-I.: Time-delay Systems. Qualitative Aspects on Stability and Stabilization (in French). Diderot Paris, ‘Nouveaux Essais’ Series, Paris 1997 · Zbl 1235.93006 · doi:10.1007/978-3-642-25221-1
[16] Niculescu S.-I., Brogliato B.: On force measurements time-delays in control of constrained manipulators. Proc. IFAC on System Structure and Control, Nantes 1995, pp. 266-271
[17] Niculescu S.-I., Verriest E. I., Dugard, L., Dion J.-M.: Stability and robust stability of time-delay systems: A guided tour. Stability and Control of Time-delay Systems (L. Dugard and E. I. Verriest, Lecture Notes on Control and Information Sciences 228), Springer-Verlag, London 1998 · Zbl 0914.93002
[18] Răsvan, Vl.: Absolute Stability of Time Lag Control Systems (in Romanian). Academiei, Bucharest 1975
[19] Răsvan, Vl.: Dynamical systems with lossless propagation and neutral functional differential equations. Proc. MTNS’98, Padoue 1998, pp. 527-531
[20] Slemrod M., Infante E. F.: Asymptotic stability criteria for linear systems of differential difference equations of neutral type and their discrete analogues. J. Math. Anal. Appl. 38 (1972), 399-415 · Zbl 0202.10301 · doi:10.1016/0022-247X(72)90098-4
[21] Verriest E. I., Fan M. K. H., Kullstam J.: Frequency domain robust stability criteria for linear delay systems. Proc. 32nd IEEE Conference on Decision and Control, San Antonio 1993, pp. 3473-3478
[22] Verriest E. I.: Riccati type conditions for robust stability of delay systems (preprint). Presented at MTNS’96, St. Louis 1996
[23] Verriest E. I.: Robust stability of time-varying systems with unknown bounded delays. Proc. 33rd IEEE Conference on Decision and Control, Lake Buena Vista 1994, pp. 417-422
[24] Verriest E. I., Niculescu S.-I.: Delay-independent stability of linear neutral systems: A Riccati equation approach. Stability and Control of Time-delay Systems (L. Dugard and E. I. Verriest, Lecture Notes on Control and Information Sciences 228), Springer-Verlag, London 1998 · Zbl 0923.93049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.